# SDR 9JLA2021060324827

- Difficulty date: May 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501080
- Aircraft time: 4,364 hours, 2,871 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 4006719906
- Part serial: 0805J457
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED RECEIVING AN AUTO-PILOT AND YAW DAMPENER FAIL MESSAGE; NEITHER WOULD ENGAGE. THE MAINTENANCE VENDOR TROUBLESHOT DETERMINED THE ELEVATOR ACTUATOR SERVO WAS DEFECTIVE. THE DEFECTIVE SERVO ACTUATOR AND INSTALLED AN OVERHAULED UNIT. FUNCTIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
